# SDR 05FDEA02601

- Difficulty date: August 23, 2005
- Submitted: August 25, 2005
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727-200
- Aircraft serial: 21101
- Aircraft time: 55,071 hours, 30,408 cycles
- Engine: Pwa JT8D15
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N01449, WHILE WORKING EA 7-5330-72293B PT 2, FOUND DOUBLE HOLE IN FRAME AT 620 LBL 21 WL 302.   REPAIRED DOUBLE HOLE IN FRAME, BS 620, LBL 21 PER FED-EX EA 7-5330-92327.
